# SDR P5CA2018091100218

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,736 hours, 20,371 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 2012060012
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PFM NR 1 ENG HEALTH CHK FOR PRSOV FOUND REGULATED FUNCTIONAL FAIL. IAW AMM 36-11-09-002-033-001 REV 125 AND AMM 36-11-09-402-058-001 REV 125 REPLACED NO 1 ENG PRSOV. IAW AMM 36-11-09-402-058 REV 125 STEP G PRM PRSOV TEST RESULT NORMAL. IAW AMM 36-11-09-402-058 REV 125 STEP N PUT THE AIRCRAFT BACK TO USUAL CONDITION.
